MathSciNet Relay Station
MathSciNet bibliographic data
MR2794140 (2012e:34042) 34B16 (34B10 34B18 47N20)
Su, Hua; Wang, Xinjun Positive solutions to singular semipositone $m$-point $n$-order boundary value problems. J. Appl. Math. Comput. 36 (2011), no. 1-2, 187–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement